hi Rabbi my question regards laws of niddah. My wife usually takes the pill everyday at 9:30 am, one day last week she was a few hours late in faking it and noticed that she stained for the next few days, smallish stains. The problem is she said she was having light cramping at the same time but at the same time she usually has cramping when she is on the pill particularly right after she takes it. My question is, is she niddah because she had also had cramping at the same time that she saw the stains (which was on colored garments) to note she was in the first week after she she went to the mikveh if that makes a difference. She does not know if usually has cramps when she gets her period while on the pill (during the sugar pill days) thanks so much

Answer:

Light cramping would not qualify as a “hargasha” a halchic “sensation” which would render her tamei even with a small stain. Hence, staining on colored garments would be treated as a “kesem” a stain which would not make her tamei. Any time she has unexplained cramping which may indicate a period oncoming, extra attention should be given to make sure she is not a niddah, specifically before relations.

Tags: nidah period staining

Share The Knowledge

Not what you're looking for? Browse other questions tagged Niddah and ritual immersions nidah period staining or ask your own question.

Leave a Reply

Your email address will not be published. Required fields are marked *